On quadratic orthogonal bisectional curvature

Albert Chau The University of British Columbia Luen-Fai Tam The Chinese University of Hong Kong

Differential Geometry mathscidoc:1609.10283

Distinguished Paper Award in 2017

Journal of Differential Geometry, 92, (1), 187-200, 2012
In this article we study compact K¨ahler manifolds satisfying a certain nonnegativity condition on the bisectional curvature. Under this condition, we show that the scalar curvature is nonnegative and that the first Chern class is positive assuming local irreducibility. We also obtain a partial classification of possible de Rham decompositions of the universal cover under this condition.
No keywords uploaded!
[ Download ] [ 2016-09-13 23:17:14 uploaded by admin ] [ 613 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{albert2012on,
  title={ON QUADRATIC ORTHOGONAL BISECTIONAL CURVATURE},
  author={Albert Chau, and Luen-Fai Tam},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913231714731594945},
  booktitle={Journal of Differential Geometry},
  volume={92},
  number={1},
  pages={187-200},
  year={2012},
}
Albert Chau, and Luen-Fai Tam. ON QUADRATIC ORTHOGONAL BISECTIONAL CURVATURE. 2012. Vol. 92. In Journal of Differential Geometry. pp.187-200. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913231714731594945.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved